Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feeling dizzy after taking telmikind for hypertension

sir,am 50 years old. doctor advised me to take telmikind for hypertension .but i am feeling dizzy.please suggest me an alternative medicine
Asked On : Wed, 25 May 2011
Answers:  2 Views:  560
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
its better u consult some physician
ur b.p should be checked reghualarly n u need regular medication as well
Answered: Wed, 25 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
telmikind has effect of dizziness
u need to consult doctor
there are many drugs use in hypertension
but it is prescribe according to blood pressure and pt age
so better to consult doctor get ur pressure check and change the drug
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor